MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occured.The target lesion was located in the left renal artery.A 6.0mmx18mmx150cm express sd renal/biliary drug-eluting stent was advanced for treatment.However, during procedure, it was noted that they tried to advanced the stent but it would not deploy.The device broke inside the patient's body but they successfully removed it.The procedure ws completed with a different device.There were no patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an express sd stent inside of the related mach 1 guide catheter with two other non bsc devices.The stent was removed from the guide catheter.The stent was microscopically examined.The express sd stent was severely damaged and broken.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8632978
Report Number2134265-2019-05587
Device Sequence Number14042027
Product Code NIN
UDI-Device Identifier08714729484844
UDI-Public08714729484844
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0022631407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2019
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer07/14/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1